My skin is peeling, I have been using it for about a week. Also I am breaking out in huge, painful pimples.
Redness, scaling, dryness, and stinging/burning are common side-effects of Differin gel. They are most likely to occur during the first four weeks of treatment and usually lessen with continued use of the medication. Depending upon the severity patients can either use a moisturizer, reduce the frequency of application or discontinue use.
Choose a moisturizer for sensitive skin - a bland/plain moisturizer with no perfume or fragrance added which could irritate the skin.
Ask you pharmacist for advice.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 23 Sep 2009 • 2 answers
Posted 14 Jan 2010 • 1 answer
My skin around my breasts,back of arms,side of stomach is dry,flaky and darkeningHELP its spreading?
Posted 8 Mar 2010 • 2 answers
Posted 2 Feb 2013 • 1 answer
Posted 11 Feb 2015 • 1 answer